Alert archive / Georgia / Special Weather Statements in 2018
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 21, 2018, 9:01 AM EDT for Bleckley County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2018, 9:01 AM EDT (13:01 UTC)
- Expired
- Jul 21, 2018, 9:30 AM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
County Bleckley County, GA
The radar
The Robins AFB radar (KJGX), 26 km from the middle of the area, began a volume at 13:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 1.0 hours before the alert went out and 266 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 519 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
654
WWUS82 KFFC 211301
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
901 AM EDT SAT JUL 21 2018
GAZ074-083>085-096-097-211330-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-Bleckley GA-
Twiggs GA-
901 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
SOUTHWESTERN WASHINGTON...NORTHWESTERN JOHNSON...NORTHWESTERN
LAURENS...NORTHEASTERN BLECKLEY AND SOUTHEASTERN TWIGGS COUNTIES
UNTIL 930 AM EDT...
At 901 AM EDT...a line of strong thunderstorms was along a line
extending from near Robins Air Force Base to near Nicklesville to
near Oconee...and moving southeast at 40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Wrightsville, Jeffersonville, East Dublin, Dudley, Harrison,
Toomsboro, Oconee, Danville, Montrose, Allentown, Tarversville,
Spann, Donovan, Tuckers Crossroad, Nicklesville, Pringle, Lovett,
District Path and Harlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3248 8293 3242 8314 3245 8318 3240 8324
3238 8330 3262 8352 3271 8321 3294 8300
3280 8260
TIME...MOT...LOC 1301Z 316DEG 35KT 3258 8353 3266 8316 3292 8292
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 4:10 AM EDT, 4 hours 51 minutes earlier.
Area forecast discussion, Jul 21, 4:10 AM EDT, 4 hours 51 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 410 AM EDT Sat Jul 21 2018 ...Severe Thunderstorm Watch In Effect Until 10AM... .SHORT TERM /Today through Sunday/... Severe thunderstorm event ongoing this evening as outflow driven complex moves out of the Tennessee Valley and into the local area. Impressive cold pool driving this activity with temperatures in the mid 60s in it's wake, not too bad for this time of year. Outflow over Tennessee is moving SW which should allow western tier counties to get in on the act before the night is through and current severe thunderstorm watch configuration handles this well. Not a ton of instability to work with but temps aloft continue to cool with -10C values creeping into far north GA at 500 mb. May prove to be more difficult for MCS to maintain itself once it gets to the metro and Central GA, but given the strength of aforementioned cold pool and the fact that NW flow events are over achievers typically, will continue high pop and svr wording for most of the area. This first wave is sure to disrupt the environment for a time this morning and perhaps into the early afternoon, increasing the uncertainty for timing of additional storms. NAMNest which has had the best handle on this activity tonight shows a decent break in activity for the remainder of the day once this initial activity clears. In fact , it is Sat evening before next wave enters and sparks additional strong to severe storm development. Leaned this way in the grids although keep some form of pops through the entire day given the uncertainty. Upper low continues to move southward over the local area through Sunday with cold temps aloft for this time of year continuing. Impulses will traverse the overall trough from time to time with continued timing issues but chances of seeing a cluster move across most of the area sometime on Sunday looks high. Deese .LONG TERM /Sunday Night through Friday/... The forecast area will be under the influence of an upper level trough/Low pressure system during the long term that is forecast to hang around through Wednesday before weakening on Thursday with generally weak WNW flow aloft predominating Thursday and Friday. Plenty of moisture and instability will be associated with the low pressure/trough system allowing for scattered to numerous showers and thunderstorms. Forecast High temperatures will run a few to several degrees below normal through Wednesday and then close to normal Thursday and Friday. Forecast low temperatures are running close to normal. BDL && .AVIATION... 06Z UPDATE... Much of this forecast will depend upon evolution of a series of storm systems to affect the area over the next 36 hours. The first of these is moving through NE GA currently with a second moving in from Kentucky. Have inserted a TEMPO for ATL area sites but recent indications are first system may miss to the east. Timing is very difficulty with these systems but have inserted a separate Prob30 for late afternoon for possible re-development of storms. Wind calm currently over ATL but should shift to west with time this morning and remain there for the remainder of this TAF cycle. //ATL CONFIDENCE...06Z UPDATE... Medium on TSRA chances and timing. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 88 70 88 69 / 60 50 30 30 Atlanta 89 72 88 70 / 70 50 40 30 Blairsville 82 64 79 63 / 60 50 60 40 Cartersville 89 69 87 68 / 70 50 50 30 Columbus 92 74 92 72 / 40 40 30 30 Gainesville 86 69 85 68 / 70 50 40 30 Macon 90 72 91 70 / 50 40 30 30 Rome 90 69 87 68 / 70 40 50 30 Peachtree City 90 71 89 69 / 70 40 30 30 Vidalia 91 74 91 73 / 40 40 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb... Butts...Carroll...Catoosa...Chattooga...Cherokee...Clarke... Clayton...Cobb...Coweta...Crawford...Dade...Dawson...DeKalb... Douglas...Fannin...Fayette...Floyd...Forsyth...Gilmer...Gordon... Greene...Gwinnett...Hall...Hancock...Haralson...Harris...Heard... Henry...Jackson...Jasper...Jones...Lamar...Lumpkin...Madison... Meriwether...Monroe...Morgan...Murray...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Pickens...Pike...Polk... Putnam...Rockdale...South Fulton...Spalding...Talbot...Troup... Twiggs...Union...Upson...Walker...Walton...Washington...White... Whitfield...Wilkinson. && SHORT TERM...Deese LONG TERM....BDL AVIATION...Deese
Hazardous weather outlook, Jul 21, 4:35 AM EDT, 4 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 435 AM EDT Sat Jul 21 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 435 AM EDT Sat Jul 21 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms are expected across the area today and tonight. Isolated to scattered severe storms can be expected. The most likely hazards will be damaging winds, large hail, frequent lightning and minor flooding from heavy rainfall. A tornado can not be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered to numerous thunderstorms can be expected Sunday through Friday. A few storms could be strong to severe on any day with the main hazards being strong gusty winds, frequent lightning and minor flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time, but spotters are encouraged to submit storm/damage reports through the web by going to www.weather.gov/atlanta.
In the hours before
Local storm report, Jul 21, 8:37 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM LIGHTNING 1 SSE HICKORY FLAT 34.17N 84.42W
07/21/2018 CHEROKEE GA EMERGENCY MNGR
A HOUSE WAS STRUCK BY LIGHTNING ON OWENS FARM LANE.
&&
EVENT NUMBER FFC1800656
LREAVESLocal storm report, Jul 21, 8:41 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
841 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 AM LIGHTNING 1 WNW BRIDGEMILL 34.18N 84.56W
07/21/2018 CHEROKEE GA EMERGENCY MNGR
A HOUSE WAS STRUCK BY LIGHTNING ON BRIDGE MILL AVE.
&&
EVENT NUMBER FFC1800657
LREAVESLocal storm report, Jul 21, 8:50 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 AM TSTM WND DMG 2 E JOHNS CREEK 34.05N 84.14W
07/21/2018 FULTON GA 911 CALL CENTER
MULTIPLE TREES AND POWER LINES WERE REPORTED DOWN ON
BELLACREE ROAD AND BELL ROAD.
&&
EVENT NUMBER FFC1800658
LREAVESLocal storm report, Jul 21, 8:55 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM TSTM WND DMG 1 ENE GAINESVILLE 34.30N 83.81W
07/21/2018 HALL GA BROADCAST MEDIA
TREES AND POWER LINES WERE REPORTED DOWN IN THE ROADWAY
ON HIGHWAY 129 AT SOUTH ENOTA DRIVE.
&&
EVENT NUMBER FFC1800659
LREAVESLocal storm report, Jul 21, 8:57 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
857 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM TSTM WND DMG 1 NNW NEWNAN 33.38N 84.80W
07/21/2018 COWETA GA EMERGENCY MNGR
EM REPORT OF A TREE DOWN ON A HOUSE OFF MANSOUR CIRCLE,
IN THE TOWN OF NEWNAN. ADDITIONAL TREE DOWN JUST NORTH
OF THIS LOCATION. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER FFC1800660
DJNSpecial weather statement, Jul 21, 9:01 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
901 AM EDT SAT JUL 21 2018
GAZ074-083>085-096-097-211330-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-Bleckley GA-
Twiggs GA-
901 AM EDT SAT JUL 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
SOUTHWESTERN WASHINGTON...NORTHWESTERN JOHNSON...NORTHWESTERN
LAURENS...NORTHEASTERN BLECKLEY AND SOUTHEASTERN TWIGGS COUNTIES
UNTIL 930 AM EDT...
At 901 AM EDT...a line of strong thunderstorms was along a line
extending from near Robins Air Force Base to near Nicklesville to
near Oconee...and moving southeast at 40 mph.
HAZARD...40 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Dublin, Wrightsville, Jeffersonville, East Dublin, Dudley, Harrison,
Toomsboro, Oconee, Danville, Montrose, Allentown, Tarversville,
Spann, Donovan, Tuckers Crossroad, Nicklesville, Pringle, Lovett,
District Path and Harlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3248 8293 3242 8314 3245 8318 3240 8324
3238 8330 3262 8352 3271 8321 3294 8300
3280 8260
TIME...MOT...LOC 1301Z 316DEG 35KT 3258 8353 3266 8316 3292 8292
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 1:20 AM EDT | Severe Thunderstorm Warning | FFC | Fannin | 55 min |
| Jul 21, 2:07 AM EDT | Special Weather Statement | FFC | Union | 38 min |
| Jul 21, 2:32 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 43 min |
| Jul 21, 2:39 AM EDT | Special Weather Statement | FFC | Towns, Union | 36 min |
| Jul 21, 2:50 AM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Towns, Union, White | 40 min |
| Jul 21, 2:58 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 47 min |
| Jul 21, 3:04 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 1 more | 41 min |
| Jul 21, 3:22 AM EDT | Special Weather Statement | FFC | White | 23 min |
| Jul 21, 3:41 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Dawson, Forsyth, Hall, Lumpkin | 49 min |
| Jul 21, 3:46 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 44 min |
| Jul 21, 4:01 AM EDT | Special Weather Statement | FFC | Murray | 59 min |
| Jul 21, 4:04 AM EDT | Special Weather Statement | FFC | Catoosa, Murray, Whitfield | 26 min |
| Jul 21, 4:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jul 21, 4:29 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Lumpkin, Pickens | 46 min |
| Jul 21, 4:31 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Hall, Jackson | 44 min |
| Jul 21, 4:33 AM EDT | Special Weather Statement | FFC | Catoosa, Dade | 27 min |
| Jul 21, 4:41 AM EDT | Flash Flood Warning | FFC | Fannin, Gilmer, Murray | 6 hr |
| Jul 21, 4:56 AM EDT | Special Weather Statement | FFC | Dade, Walker | 34 min |
| Jul 21, 5:09 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Murray, Pickens | 51 min |
| Jul 21, 5:14 AM EDT | Special Weather Statement | FFC | Hall | 31 min |
| Jul 21, 5:16 AM EDT | Special Weather Statement | FFC | Clarke | 29 min |
| Jul 21, 5:37 AM EDT | Special Weather Statement | FFC | Bartow | 23 min |
| Jul 21, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Gwinnett, Hall, Pickens | 46 min |
| Jul 21, 5:50 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Floyd | 25 min |
| Jul 21, 6:06 AM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 21, 6:10 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, DeKalb, Fulton | 50 min |
| Jul 21, 6:17 AM EDT | Special Weather Statement | FFC | Polk | 28 min |
| Jul 21, 6:19 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 26 min |
| Jul 21, 6:25 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson, Oconee, Walton | 50 min |
| Jul 21, 6:29 AM EDT | Special Weather Statement | FFC | Jackson | 31 min |
| Jul 21, 6:41 AM EDT | Special Weather Statement | FFC | Douglas, Haralson | 34 min |
| Jul 21, 6:46 AM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 29 min |
| Jul 21, 7:03 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Newton, Putnam, Walton | 42 min |
| Jul 21, 7:12 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Newton, Rockdale | 33 min |
| Jul 21, 7:14 AM EDT | Special Weather Statement | FFC | Carroll, Douglas, Fayette | 31 min |
| Jul 21, 7:38 AM EDT | Special Weather Statement | FFC | Putnam | 37 min |
| Jul 21, 7:41 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Spalding | 34 min |
| Jul 21, 7:43 AM EDT | Special Weather Statement | FFC | Coweta, Heard | 32 min |
| Jul 21, 8:00 AM EDT | Special Weather Statement | FFC | Baldwin, Jones, Lamar, Monroe | 30 min |
| Jul 21, 8:03 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| Jul 21, 8:08 AM EDT | Special Weather Statement | FFC | Hancock | 37 min |
| Jul 21, 8:24 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Twiggs, Wilkinson | 36 min |
| Jul 21, 8:26 AM EDT | Special Weather Statement | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 34 min |
| Jul 21, 8:33 AM EDT | River Flood Warning | FFC | Gwinnett | 78 min |
| Jul 21, 9:05 AM EDT | Special Weather Statement | FFC | Crawford, Harris, Talbot, Taylor | 25 min |
| Jul 21, 9:32 AM EDT | Special Weather Statement | FFC | Chattahoochee, Harris, Houston, Macon, Marion, Muscogee and 3 more | 28 min |
| Jul 21, 9:34 AM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Johnson, Laurens, Treutlen | 26 min |
| Jul 21, 9:39 AM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 51 min |
| Jul 21, 9:59 AM EDT | Special Weather Statement | FFC | Chattahoochee, Dooly, Macon, Marion, Muscogee, Pulaski and 1 more | 31 min |
| Jul 21, 10:00 AM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Wheeler | 30 min |
| Jul 21, 10:08 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Sumter | 52 min |
| Jul 21, 10:15 AM EDT | Severe Thunderstorm Warning | FFC | Sumter | 45 min |
| Jul 21, 10:20 AM EDT | Special Weather Statement | FFC | Webster | 25 min |
| Jul 21, 10:23 AM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Jul 21, 10:37 AM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 53 min |
| Jul 21, 10:48 AM EDT | Special Weather Statement | FFC | Webster | 12 min |
| Jul 21, 5:32 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Heard | 43 min |
| Jul 21, 5:34 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 41 min |
| Jul 21, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard | 34 min |
| Jul 21, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 52 min |
| Jul 21, 5:57 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Jul 21, 6:00 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 30 min |
| Jul 21, 6:01 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 29 min |
| Jul 21, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 42 min |
| Jul 21, 6:06 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jul 21, 6:29 PM EDT | Special Weather Statement | FFC | Heard | 31 min |
| Jul 21, 6:31 PM EDT | Special Weather Statement | FFC | Murray | 29 min |
| Jul 21, 6:34 PM EDT | Special Weather Statement | FFC | Meriwether | 26 min |
| Jul 21, 6:36 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jul 21, 6:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Troup | 32 min |
| Jul 21, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 45 min |
| Jul 21, 7:03 PM EDT | Special Weather Statement | FFC | Murray | 42 min |
| Jul 21, 7:12 PM EDT | Special Weather Statement | FFC | Union | 33 min |
| Jul 21, 7:27 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 33 min |
| Jul 21, 7:29 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Newton, Rockdale, Walton | 46 min |
| Jul 21, 7:30 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Jul 21, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 44 min |
| Jul 21, 7:48 PM EDT | Special Weather Statement | FFC | Union | 42 min |
| Jul 21, 7:51 PM EDT | Special Weather Statement | FFC | Gwinnett | 24 min |
| Jul 21, 7:57 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 33 min |
Nearby
Special Weather Statements in Georgia, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.